MAUDE Adverse Event Report: Roche Diagnostics BILT3 Bilirubin Total Gen.3; DIAZO COLORIMETRY, BILIRUBIN

Roche Diagnostics BILT3 Bilirubin Total Gen.3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 10421428190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2026
Type of Reportable Event Malfunction

Brand Name
BILT3 Bilirubin Total Gen.3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50233417
Report Number1823260-2026-03319
Device Sequence Number10256822
Product Code CIG
UDI-Device Identifier07613336235515
UDI-Public07613336235515
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10421428190
Device Lot Number908384
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 DA
Patient SexUnknown